# SDR CA980311017

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 824500102717
- Condition: Pin Hole
- Location: Actuator
- Component: A44700009
- Stage of operation: AP
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE AT LEFT HAND SPOILER OUTBOARD ACTUATOR HAD A PIN HOLE LEAK AT THE BEND AT THE ACTUATOR.  HYDRAULIC FLUID HAD FLOWED TO THE LEFT NACELLE GIVING AN INDICATION OF A FORWARD MLG DOOR ACTUATOR LEAK.
